MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW, T7, 2.7X16MM; PLATE, FIXATION, BONE

STRYKER GMBH LOCKING SCREW, T7, 2.7X16MM; PLATE, FIXATION, BONE
Catalog Number 53-27616S
Health Effect - Clinical Code No Information (3190)
Date of Event 03/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported by the pharmacy to the general manager that on (b)(6) 2019, doctor reported an incident to (b)(6) concerning a stryker screw with the following event: "when a self-tapping screw was screwed onto the plate, the head broke and the screw body remained in a place without being able to remove it.I got the screws and the head back.There was a longer intervention due difficulties in removing the broken screw.
 
Event or Problem Description
It was reported by the pharmacie to the general manager that on (b)(6) 2019, doctor reported an incident to the ansm concerning a stryker screw with the following event: "when a self-tapping screw was screwed onto the plate, the head broke and the screw body remained in a place without being able to remove it.I got the screws and the head back.There was a longer intervention due difficulties in removing the broken screw.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided, despite multiple attempts.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device disposition unknown.

Brand Name
LOCKING SCREW, T7, 2.7X16MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8600940
Report Number0008031020-2019-00415
Device Sequence Number11347790
Product Code HRS
UDI-Device Identifier04546540593979
UDI-Public04546540593979
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K080667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number53-27616S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/23/2019
Supplement Date Received by Manufacturer06/27/2019
Initial Report FDA Received Date05/10/2019
Supplement Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1